MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician was reported that following the intraocular lens (iol) implant procedure, the patient was no happy with her vision.The patient was complaining about glare and photophobia.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.The file indicates the use of a viscoelastic.Information regarding the cartridge and handpiece were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The product was not returned for evaluation.The lens remains implanted.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23344508
Report Number1119421-2025-02725
Device Sequence Number9470287
Product Code POE
UDI-Device Identifier00380652421270
UDI-Public(01)00380652421270(17)280724(11)230727(10)15685590
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDFT015
Device Catalogue NumberDFT015.220
Device Lot Number15685590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured07/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRACAMERAL CEFUROXIME (APROKAM) 1MG/0,1ML; POVIDONE 10% SOLUTION; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale